RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 98–105 (Mi mz2407)  

The integral modulus of continuity of the Dirichlet kernel and the conjugate Dirichlet kernel

S. A. Telyakovskii

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (409 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 940–945

Bibliographic databases:

UDC: 517.518.45
Received: 22.12.1992

Citation: S. A. Telyakovskii, “The integral modulus of continuity of the Dirichlet kernel and the conjugate Dirichlet kernel”, Mat. Zametki, 54:3 (1993), 98–105; Math. Notes, 54:3 (1993), 940–945

Citation in format AMSBIB
\Bibitem{Tel93}
\by S.~A.~Telyakovskii
\paper The integral modulus of continuity of the Dirichlet kernel and the conjugate Dirichlet kernel
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 98--105
\mathnet{http://mi.mathnet.ru/mz2407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248287}
\zmath{https://zbmath.org/?q=an:0804.42002}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 940--945
\crossref{https://doi.org/10.1007/BF01209559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2407
  • http://mi.mathnet.ru/eng/mz/v54/i3/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:352
    Full text:120
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020